# SDR HNAA2020121700370

- Difficulty date: November 10, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 21 IS CRACKED INSIDE PANEL 651CB.  REPAIRED RT WING RIB 21 CRACK INSIDE PANEL 651CB, IAW PIEDMONT EO1-57-20-0433.
